# SDR REXA201904102948

- Difficulty date: March 29, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: CC670387063
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR I/B UPPER FWD BACK-UP FITTING IS CRACKED.  REMOVED AND REPLACED CARGO DOOR 1B UPPER FWD BACK-UP FITTING IAW CRJ 200 SRM 51-42-10.
